# SDR MALA954318

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pin
- Part number: 2724050113
- Condition: Bent
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MSP - FLT 3295 - IN CRUISE FLIGHT, THE CARGO DOOR ANNUNCIATOR LIGHT ILLUMINATED IN FLIGHT AT A 4.0 DIFFERENTIAL.  THE AIRCRAFT CONTINUED TO MSP.  MAINTENANCE REPLACED A BENT BAYONET PIN.  SYSTEM OPERATED SATISFACTORILY.  (X)
